# SDR CALA2025052805038

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A DISBOND IN THE TOP SKIN 31" OTBD 15" FROM TE 1" IN DIAMETER.  REPAIRED LEFT ELEVATOR IN THE TOP SKIN 31" OTBD, 15" FROM TE 1" IN DIAMETER AS REQUIRED IAW A319 SRM 05-21-11-300-004A CATEGORY A REPAIR.
